# SDR R61A2020101900689

- Difficulty date: September 26, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 36,033 hours, 27,036 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701005
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LT H-STAB LOWER SKIN DENT BETWEEN RIB 11 AND RIB 12, FWD OF SPAR 2.  LT H-STAB LOWER SKIN BETWEEN RIB 11 AND RIB 12 REPAIRED, IAW ETD2020-170-028944.  A/C REMAINS IN CHECK.
